Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Journal Article

ALFES, CLAUDIA, Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and LOVEJOY, JEREMY (2011). Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols. Mathematical Proceedings of the Cambridge Philosophical Society, 151 (3). pp. 385-406. Cambridge University Press. ISSN 0305-0041

This list was generated on Sat Jul 20 08:46:14 2024 CEST.